zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Optimal control of a nonhomogeneous Dirichlet boundary fractional diffusion equation. (English) Zbl 1228.35263
Summary: We study a nonhomogeneous Dirichlet boundary fractional diffusion equation in a bounded domain. The fractional time derivative is considered in the Riemann-Liouville sense. We first prove by transposition the existence and the uniqueness of the solution of the boundary fractional diffusion equation. Then under some appropriate assumptions on the closed convex set of the admissible controls, we obtain a decoupled optimality system.
MSC:
35R11Fractional partial differential equations
49J20Optimal control problems with PDE (existence)
References:
[1]Anh, V. V.; Leonenko, N. N.: Spectral analysis of fractional kinetic equations with random data, Journal of statistical physics 104, 1349-1387 (2001) · Zbl 1034.82044 · doi:10.1023/A:1010474332598
[2]Metzler, R.; Klafter, J.: The random walk’s guide to anomalous diffusion:a fractional dynamics approch, Physics reports 339, 1-77 (2000) · Zbl 0984.82032 · doi:10.1016/S0370-1573(00)00070-3
[3]Oldham, K. B.; Spanier, J.: The fractional calculus, (1974)
[4]Mainardi, F.: Some basic problem in continuum and statiscal mechanics, CISM courses and lecture 378, 291-348 (1997)
[5]Mainardi, F.; Paradisi, P.: Model of diffusion wavs in viscoelasticity based on fractal calculus., Proceedings of IEEE conference of decision and control 5, 4961-4966 (1997)
[6]Mainardi, Francesco; Pagnini, Gianni: The wright functions as solutions of time-fractional diffusion equation, Applied mathematics and computation 141, 51-62 (2003) · Zbl 1053.35008 · doi:10.1016/S0096-3003(02)00320-X
[7]F. Mainardi, P. Paradis, R. Gorenflo, Probability distributions generated by fractional diffusion equations, FRACALMO PRE-PRINT www.fracalmo.org.
[8]Agrawal, O. P.; Baleanu, D.: A central difference numerical scheme for fractional optimal control problems, Journal of vibration and control 15, No. 4, 583-597 (2009)
[9]Agrawal, O. P.: A general solution for the fourth-order fractional diffusion-wave equation, Fractional calculus and applied analysis 3, 1-12 (2000) · Zbl 1111.45300
[10]Agrawal, O. P.: A general solution for a fourth-order fractional diffusion-wave equation defined in a bounded domain, Computers structures 79, 1497-1501 (2001)
[11]Wyss, W.: The fractional diffusion equation, Journal of mathematical physics 27, 2782-2785 (1986) · Zbl 0632.35031 · doi:10.1063/1.527251
[12]Metzler, R.; Klafter, J.: Boundary value problems for fractional diffusion equations, Physica A 278, 107-125 (2000)
[13]Lions, J. L.: Optimal control of systems governed partial differential equations, (1971) · Zbl 0203.09001
[14]Barbu, V.; Precupanu, Th.: Convexity and optimization in bancch spaces, (1978)
[15]Bergounioux, M.: A penelization method for optimal control of elliptic problems with state constraints, SIAM journal on control and optimization 30, No. 2, 305-323 (1992) · Zbl 0757.49007 · doi:10.1137/0330019
[16]Agrawal, O. P.: A general formulation and solution scheme for fractional optimal control problems, Nonlinear dynamics 38, 323-337 (2004) · Zbl 1121.70019 · doi:10.1007/s11071-004-3764-6
[17]Agrawal, O. P.: Fractional optimal control of a distributed system using eigenfunctions, Journal of computational and nonlinear dynamics (2008)
[18]Agrawal, O. P.: Formulation of Euler–Lagrange equations for fractional variational problems, Journal of mathematical analysis 272, 368-379 (2002) · Zbl 1070.49013 · doi:10.1016/S0022-247X(02)00180-4
[19]Gastao, S. F. Frederico; Delfim, F. M. Torres: Fractional optimal control in the sense of Caputo and the fractional Noether’s theorem, International mathematical forum 3, No. 10, 479-493 (2008) · Zbl 1154.49016
[20]Özdemir, Necati; Karadeniz, Derya; Skender, Beyza B.: Fractional optimal control problem of a distributed system in cylindrical coordinates, Physics letters A 373, 221-226 (2009) · Zbl 1227.49007 · doi:10.1016/j.physleta.2008.11.019
[21]Petrovacki, Zoran D. Jelicic Nebojsa: Optimality conditions and a solution scheme for fractional optimal control problems, Structural and multidisciplinary optimization 38, No. 6, 571-581 (2009)
[22]Agrawal, O. P.; Defterli, O.; Baleanu, D.: Fractional optimal control problems with several state and control variables, Journal of vibration and control 16, No. 13, 1967-1976 (2010)
[23]Wang, J. R.; Zhou, Y.: A class of fractional evolution equations and optimal controls, Nonlinear analysis: real world applications 12, 262-272 (2011) · Zbl 1214.34010 · doi:10.1016/j.nonrwa.2010.06.013
[24]Mophou, G. M.: Optimal control of fractional diffusion equation, Computers and mathematics with applications 61, 68-78 (2011) · Zbl 1207.49006 · doi:10.1016/j.camwa.2010.10.030
[25]Podlubny, I.: Fractional differential equations, (1999)
[26]Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integral and derivatives: theory and applications, (1993) · Zbl 0818.26003
[27]Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006)
[28]Miller, Kenneth; Ross, Bertram: An introduction to the fractional calculus and fractional differential equations, (1993)
[29]Dautray, R.; Lions, J. L.: Analyse mathématique et calcul numérique pour LES sciences et LES techniques, Evolution: semi-groupe, variatinnel 8 (1988)
[30]Junichi Nakagawa, Kenichi Sakamoto, Masahiro Yamamoto, Overview to mathematical analysis for fractional diffusion equations–new mathematical aspects motivated by industrial collaboration, Journal of Mathematics for Industry 2 (2010A-10) 99–108. · Zbl 1206.35247 · doi:http://gcoe-mi.jp/english/./temp/publish/a3e3b09f4bedd92df6c8ef07b57d5568.pdf
[31]Lions, J. L.; Magenes, E.: Problèmes aux limites non homogènes et applications, (1968)
[32]Baeumer, B.; Kurita, S.; Meerschaert, M.: Inhomogeneous fractional diffusion equations, Fractional calculus and applied analysis 8, No. 4, 371-386 (2005) · Zbl 1202.86005 · doi:http://sci-gems.math.bas.bg:8080/jspui/bitstream/10525/1264/1/fcaa-vol8-num4-2005-371p-386p.pdf
[33]G.M. Mophou, G.M. N’Guérékata, On a class of fractional differential equations in a Sobolev space, Applicable Analysis, doi:10.1080/00036811.2010.534730.